MathSciNet Relay Station
MathSciNet bibliographic data
MR2778661 11G05 (11F80)
Greicius, Aaron Elliptic curves with surjective adelic Galois representations. Experiment. Math. 19 (2010), no. 4, 495–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement